# SDR 2007UALA04154

- Difficulty date: October 10, 2007
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 41,163 hours, 14,546 cycles
- Engine: Iae V2527A5
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Misinstalled
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

UPON LANDING ACFT DEVIATED FROM RUNWAY.  PROBLEM WITH ANITSKID SENSING SYSTEM.  AFTER INVESTIGATION IT SEEMS THAT DURING HMV LT AND RT SYSTEMS WERE INADVERTENTLY SWITCHED.  A/C DOWN SEVERAL WEEKS WHILE REPAIRS WERE COMPLETED.  NOTE:  2 NEW ENGINES WERE INSTALLED DUE TO THIS INCIDENT.  QA INVESTIGATION ON GOING.
